# SDR YENA2022100600995

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,753 hours, 934 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) ' ENG 1 IGNITER A FAULT DURING ENGINE 1 START, FADEC AUTO CRANKED AND AUTO RESTARTED NORMALLY, FAULT REILLUMINATED AFTER LANDING; REPLACED BOTH CHANEL A AND B IGNITORS PER AMM 74-21-01. CHANEL A IGNITOR CERAMIC WAS MISSING AND CHANEL B WAS WORN. REF 3529224-1 (PERFORMED OPS CHECK OF IGNITION A ON ENGINE 1 IAW AMM 74-00-00-710-802. OPS CHECK GOOD AT THIS TIME.) FOR OPS CHECK.'
